liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A collection of sharp dilation invariant integral inequalities for differentiable functions
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2009 (English)In: Sobolev spaces in mathematics. I / [ed] Vladimir Maz'ya, Springer , 2009, vol. 8, 223-247 p.Chapter in book (Other (popular science, discussion, etc.))
Place, publisher, year, edition, pages
Springer , 2009, vol. 8. 223-247 p.
Series
International Mathematical Series (New York), 8
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-52038ISBN: 978-0-387-85647-6 (print)OAI: oai:DiVA.org:liu-52038DiVA: diva2:278945
Available from: 2009-11-30 Created: 2009-11-30 Last updated: 2010-11-12

Open Access in DiVA

No full text

Authority records BETA

Maz'ya, VladimirShaposhnikova, Tatyana

Search in DiVA

By author/editor
Maz'ya, VladimirShaposhnikova, Tatyana
By organisation
Department of MathematicsThe Institute of TechnologyApplied Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 59 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf